# SDR NACA2017022700005

- Difficulty date: February 26, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF INTERCOSTAL AT BS 294.5, STRINGER 14R.   REPLACED THE INTERCOSTAL  IAW SERVICE BULLETIN 737-53A1241 REV 1.
